New asymptotic bounds on the size of list codes on euclidean sphere

Vladimir Blinovsky, Simon Litsyn

Research output: Chapter in Book/Report/Conference proceedingConference contributionpeer-review

Abstract

Using lower bounds on components of the distance spectrum of a code on the Euclidean sphere obtained by linear programming, we derive new, better than known, upper bounds on the size of multiple packings.

Original languageEnglish
Title of host publication2009 IEEE International Symposium on Information Theory, ISIT 2009
Pages1244-1247
Number of pages4
DOIs
StatePublished - 2009
Event2009 IEEE International Symposium on Information Theory, ISIT 2009 - Seoul, Korea, Republic of
Duration: 28 Jun 20093 Jul 2009

Publication series

NameIEEE International Symposium on Information Theory - Proceedings
ISSN (Print)2157-8102

Conference

Conference2009 IEEE International Symposium on Information Theory, ISIT 2009
Country/TerritoryKorea, Republic of
CitySeoul
Period28/06/093/07/09

Fingerprint

Dive into the research topics of 'New asymptotic bounds on the size of list codes on euclidean sphere'. Together they form a unique fingerprint.

Cite this